# SDR DALA2024062506470

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409085) CORROSION ON R/H "Z" ANGLE AT STA1006-1006+6, RBL36, WL208. REMOVED AND REPLACED "2" ANGLE IAW B737 SRM 51-40-02-0G AND DWG 147A5700.
